On the Strong Solutions and the Structural Stability of the g-Benard Problem


Ozluk M., KAYA M.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.39, no.4, pp.383-397, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1080/01630563.2017.1350975
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.383-397

Abstract

In this paper, we study a type of modified Boussinesq equations which is called g-Benard problem. We show the existence and uniqueness of strong solutions of the problem in two dimensions, and then, we investigate the continuous dependence of the solutions on the viscosity parameter.